# SDR DL72S992306

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND NR 5 SLAT ACT MOUNT O/B RIB CRACKED.  REF N/R 1140 - RIB NR 11 FROM O/B FWD.  STOP DRILLED CRACK AND FABBED REPAIR PER MM 57-54-0 PG 805 AND INSTALLED PER SAME.
